# SDR EE4Y2021101814071

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N956QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000056
- Aircraft time: 32,975 hours, 19,475 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, WE FOUND THE FUSELAGE SKIN WITH CORROSION AT THE INTERNAL SURFACE, BETWEEN FR73 AND X-23146 AND BETWEEN STRINGER 28L AND 28R JUST AT THE SKIN JUNCTION. THE DAMAGE
WAS REPAIRED INSTALLING AN EXTERNAL REPAIR DOUBLER AS
PER E.O. # COO-EO-2021-14071 R00, ETD2021-190-030049 REV:/ AND APPROVED ON ANAC FORM F-200
PROVIDED BY EMB
